MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK 3D METAL TIBIAL TRAY; 3DMETAL TIBIAL TRAY SIZE 6L CEMENTLESS

MEDACTA INTERNATIONAL SA GMK 3D METAL TIBIAL TRAY; 3DMETAL TIBIAL TRAY SIZE 6L CEMENTLESS
Model Number 02.12.3D06L
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Medical device site infection (4845)
Date of Event 05/19/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 22 may 2026 gmk-sphere 02.12.1006l femoral component sphere cementless size 6 l lot: 2417770: (b)(4) items manufactured and released on 17-oct-2024.Expiration date: 2029-10-01.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported events during the period of review.Gmk-sphere 02.12.3d06l 3dmetal tibial tray size 6l cementless (2527957) lot: 2527957: (b)(4) items manufactured and released on 07-jan-2026.Expiration date: 2030-12-12.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported events during the period of review.Gmk-sphere 02.07.0310muc tibial insert uc mobile size 3 / 10 mm (k202022) lot: 2420979: (b)(4) items manufactured and released on 08-oct-2024.Expiration date: 2029-09-23.No anomalies found related to the problem.To date, all items of the same lot have been sold with no similar reported events during the period of review.Clinical evaluation: the complaint describes an early post-operative infection following cementless total knee arthroplasty, diagnosed after the patient presented to the emergency department with fever.The available radiographic information does not show particular signs suggestive of infection.This does not exclude early infection, as radiographs may be normal in the early post-operative period.Based on the available information, the event is best classified as early post-operative periprosthetic joint infection requiring revision surgery.To date, there is no reason to suspect that the cause may be linked to the implanted devices.Root cause:infection is a known possible complication of any surgery.Although no root cause can be established, there is no indication that any issue with the device may have caused or contributed to the event, and the document review does not indicate any potential manufacturing related cause.
 
Event or Problem Description
At about 1 month after the primary, the patient came in due to signs of infection and the pathogen is unknown.The surgeon revised the femur, tibia and insert to semi-constraint.The surgery was completed successfully.

Brand Name
GMK 3D METAL TIBIAL TRAY
Common Device Name
3DMETAL TIBIAL TRAY SIZE 6L CEMENTLESS
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key25528745
Report Number3005180920-2026-00541
Device Sequence Number9744139
Product Code MBH
UDI-Device Identifier07630345710871
UDI-Public07630345710871
Combination Product (Y/N)N
PMA/510(K) Number
K221850
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.12.3D06L
Device Lot Number2527957
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/19/2026
Initial Report FDA Received Date06/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/07/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR
Patient SexMale
Patient Weight90 KG
Patient RaceWhite